MathSciNet Relay Station
MathSciNet bibliographic data
MR858284 (88d:22027) 22E55 (11F70 11F72)
Kottwitz, Robert E. Stable trace formula: elliptic singular terms. Math. Ann. 275 (1986), no. 3, 365–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement